# SDR IPXA2020021085939

- Difficulty date: January 31, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H O/B ELEVATOR L/E RIB AT STA. XE=215.120 HAS CORROSION.REMOVED AND REPLACED CORRODED L/H O/B ELEVATOR L/E RIB AT STA. XE=215.120 IAW MD-11 SRM 51-33-01 & 51-35-01. (MINOR)
